# SDR SWIA2020080751684

- Difficulty date: June 18, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R, BETWEEN BS 333 AND 349 HAD SIGNS OF CORROSION.   REMOVED AND REPLACED THE STRINGER IAW DWG, AND SRM.
